Alert archive / Ohio / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 10, NWS Wilmington, OH

March 21, 2011Scioto County, Ohio

NWS Wilmington, OH issued this severe thunderstorm warning at Mar 21, 2011, 5:59 PM EDT for Scioto County, Ohio. It was in force for 31 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 21, 2011, 5:59 PM EDT (21:59 UTC)
Expired
Mar 21, 2011, 6:30 PM EDT
In force
31 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon

County Scioto County, OH

The radar

The Charleston,WV radar (KRLX), 107 km from the middle of the area, began a volume at 22:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 21, 6:01 PM EDTHAIL 1Rosemount, OHESTIMATED 30 MPH WINDS
Mar 21, 6:05 PM EDTHAIL 0.88West Portsmouth, OH
Mar 21, 6:09 PM EDTHAIL 13 Ne Portsmouth, OH
Mar 21, 6:13 PM EDTHAIL 0.88Portsmouth, OH

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.0 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2011-03-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 8 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2011-03-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 496 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
8 J/kg
Mixed-layer CIN
-199 J/kg
Mixed-layer LCL
1258 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
496 m²/s²
0-3 km storm-relative helicity
479 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

088 
WUUS51 KILN 212159
SVRILN
OHC145-212230-
/O.NEW.KILN.SV.W.0010.110321T2159Z-110321T2230Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
559 PM EDT MON MAR 21 2011

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SCIOTO COUNTY IN SOUTHWEST OHIO...

* UNTIL 630 PM EDT.

* AT 543 PM EDT...THE PUBLIC REPORTED QUARTER SIZED HAIL IN 
  MCDERMOTT. AT 555 PM...RADAR INDICATED THAT THIS SEVERE 
  THUNDERSTORM REMAINS CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS 
  STORM WAS LOCATED NEAR ROSEMOUNT...MOVING SOUTHEAST AT 50 MPH.

* LOCATIONS IMPACTED INCLUDE...
  PORTSMOUTH...
  NEW BOSTON...
  SCIOTODALE...
  WHEELERSBURG...
  SOUTH WEBSTER...
  FRANKLIN FURNACE...
  GREENUP...

IN ADDITION...PORTSMOUTH REGIONAL AIRPORT...SCIOTOVILLE...LYRA...
POWELLSVILLE AND HAVERHILL ARE NEAR THE PATH OF THIS SEVERE
THUNDERSTORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3860 8286 3873 8288 3875 8289 3871 8303
      3869 8307 3874 8316 3890 8297 3882 8264
      3875 8265 3874 8269 3869 8269 3867 8272
      3867 8277 3860 8275 3857 8282
TIME...MOT...LOC 2158Z 313DEG 43KT 3880 8294

$$
2 follow-up statements
198 
WWUS51 KILN 212218
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
618 PM EDT MON MAR 21 2011

OHC145-212230-
/O.CON.KILN.SV.W.0010.000000T0000Z-110321T2230Z/
SCIOTO OH-
618 PM EDT MON MAR 21 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT
FOR SOUTHEASTERN SCIOTO COUNTY...

AT 616 PM EDT...RADAR INDICATED THAT THE SEVERE THUNDERSTORM HAD 
WEAKENED BUT WAS STILL CAPABLE OF PRODUCING UP TO QUARTER SIZE HAIL. 
THIS STORM WAS LOCATED NEAR WHEELERSBURG...MOVING SOUTHEAST AT 30 
MPH.

LOCATIONS IMPACTED INCLUDE...
FRANKLIN FURNACE.

IN ADDITION...LYRA...POWELLSVILLE AND HAVERHILL ARE NEAR THE PATH OF
THIS STORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3860 8286 3873 8288 3875 8289 3871 8303
      3869 8307 3873 8313 3879 8288 3874 8269
      3869 8270 3867 8273 3867 8277 3860 8275
      3857 8282
TIME...MOT...LOC 2218Z 314DEG 26KT 3871 8282

$$
609 
WWUS51 KILN 212225
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
625 PM EDT MON MAR 21 2011

OHC145-212235-
/O.EXP.KILN.SV.W.0010.000000T0000Z-110321T2230Z/
SCIOTO OH-
625 PM EDT MON MAR 21 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SCIOTO COUNTY
WILL EXPIRE AT 630 PM EDT...

THE THUNDERSTORM WAS MOVING OUT OF THE WARNED AREA AND WEAKENED 
BELOW SEVERE LIMITS...THEREFORE THE SEVERE THUNDERSTORM WARNING WILL 
BE ALLOWED TO EXPIRE.

PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.

LAT...LON 3860 8286 3873 8288 3875 8289 3871 8303
      3869 8307 3873 8313 3879 8288 3874 8269
      3869 8270 3867 8273 3867 8277 3860 8275
      3857 8282
TIME...MOT...LOC 2225Z 314DEG 26KT 3867 8277

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 21, 4:32 PM EDT, 1 hour 27 minutes earlier.

Area forecast discussion, Mar 21, 4:32 PM EDT, 1 hour 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
432 PM EDT MON MAR 21 2011

.SYNOPSIS...
A NEARLY STATIONARY FRONT WILL DROP SOUTH ALONG THE OHIO RIVER
TONIGHT AND PROVIDE A FOCUS FOR SHOWER AND THUNDERSTORM ACTIVITY.
IT WILL THEN LIFT NORTHWARD ON TUESDAY NIGHT AND WEDNESDAY AS A
WARM FRONT...STALLING OUT ALONG THE I-70 CORRIDOR. LOW PRESSURE
WILL THEN TRACK EAST ALONG THIS BOUNDARY ON WEDNESDAY...PROVIDING
A STRONG SOURCE OF LIFT FOR SHOWER ACTIVITY OVER MUCH OF THE REGION.

&&

.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
W-E FRONTAL BOUNDARY SOUTH OF THE I-70 CORRIDOR WILL REMAIN A
FOCUS FOR SHOWER AND THUNDERSTORM ACTIVITY THIS AFTERNOON.
DYNAMICS AND THE NOTED ACTIVITY WILL LIKELY CROSS EAST QUICKLY
THIS EVENING...BUT THE FOCUS FOR DEVELOPMENT WILL SLOWLY SHIFT
SOUTH AND NOSE INTO NORTHERN KENTUCKY AND THE CINCINNATI METRO
AREA EARLY THIS EVENING BEFORE LOSING ALL OF ITS DAYTIME FORCING.

CELLS THIS AFTERNOON WILL CONTAIN SOME SMALL HAIL...GENERALLY
UNDER A HALF INCH. MAX CAPES OF 500 J/KG ARE PROGGED AT PORTSMOUTH
TO BE RIGHT AROUND 7-8 PM...AND DIE QUICKLY AFTER THAT. ANY CELLS
THAT ARE ONGOING ALONG THE OHIO RIVER CORRIDOR BY THAT TIME WILL
SEE A MARKED DECREASE WITH NIGHTFALL.

&&

.SHORT TERM /6 AM TUESDAY MORNING THROUGH WEDNESDAY/...
THE BOUNDARY WILL STALL OUT ALONG THE OHIO RIVER AND ORIENT IN A
MORE WNW-ESE FASHION...AND LIFT NORTH LATER IN THE DAY...HANGING
TOUGH THROUGH WEDNESDAY ALONG THE I-70 CORRIDOR. LATER ON
WED...A SURFACE LOW WILL TRACK EAST AND BE THE ONUS FOR
SIGNIFICANT SHOWER ACTIVITY...AND SOME CONTINUED THUNDERSTORMS.

UNTIL THE STRONG ASCENT WITH THE SURFACE FORCING AND LOW CROSSES
THE AREA...SCATTERED SHOWERS WILL REMAIN A POSSIBILITY WITH THE
BROAD UPWARD MOTION ASSOCIATED WITH THE FRONT.

TEMPERATURES WERE GENERALLY LEFT ALONE AS CURRENT MODEL GUIDANCE
WAS BLENDED IN. A 1-2 DEG BUMP WAS NOTED SOUTH SOUTHWEST OF THE
OHIO RIVER IN THE NEXT FEW DAYS WITH HIGH TEMPERATURES IN THE WARM
SECTOR. A MORE MODERATE 5 DEG BUMP DOWN WAS SHOWN ON WEDNESDAYS
HIGHS AS THE COLDER AIR GETS PULLED IN WITH THE PASSAGE OF THE
SURFACE FRONT.

TEMPERATURES COOL OFF SIGNIFICANTLY FROM THE NORTH WED NIGHT AND
THICKNESSES MAY DROP ENOUGH TO SUPPORT SOME SNOW MIXING IN NORTH
OF THE I-70 CORRIDOR. HOWEVER...THE CHANCE FOR RAIN/SNOW WILL BE
DIMINISHING SIGNIFICANTLY DURING THE SAME TIME FRAME WITH THE
DOWNWARD MOTION ON THE BACK SIDE OF THE LOW.

&&

.LONG TERM /THURSDAY THROUGH MONDAY/...
EXTENDED MODELS CONTINUE TO DIVERGE ON THEIR SOLUTIONS BY THE
WEEKEND...WITH THE GFS SOLUTIONS CLUSTERING AT ONE ANSWER AND THE
ECMWF MEMBERS WITH ANOTHER. SO CONFIDENCE REMAINS LOW FOR THE
WEEKEND FORECAST.

MODELS DO AGREE FOR ABOUT THE FIRST 24 HOURS OF THE FCST...SO LETS
START THERE. PERIOD BEGINS WITH THE FA ON THE BACKSIDE OF THE
EXITING SFC LOW. NLY CAA WILL CAUSE A RAIN/SNOW MIX ACROSS THE N.
FOR THE SOUTH THICKNESSES SHOULD BE HIGH ENUF FOR THE PCPN TO STAY
RAIN.

HIGH PRESSURE RIDGE BUILDS DOWN THU NGT FROM THE GREAT LAKES. THIS
IS WHERE THE MODELS DIVERGE. THE ECMWF RUNS BRING A WEAK SYSTEM OUT
OF THE MS VALLEY AND UP THRU KY ON FRIDAY...SPREADING SOME RAIN TO
THE FA. GFS IS A LITTLE SLOWER WITH THIS OVERRUNNING AS IT IS
DEVELOPING DEEP LOW OUT OVER THE PLAINS. THE GFS THEN BRINGS A
CLOSED SFC LOW ACROSS KY DURING THE WEEKEND...KEEPING PCPN ON AND
OFF ALL WEEKEND. THE 00Z ECMWF WAS QUICKER AND WEAKER WITH ITS KY
SYSTEM SO IT HAD PCPN EXITING THE FA ON SUNDAY. DECIDED TO RUN A
BLEND BETWEEN THE TWO SOLUTIONS. I SEE THAT THE 12Z ECMWF IS JUST
IT AND IT HAS TRENDED TOWARDS THE GFS SOLUTION.

SO KEPT PCPN ACROSS THE FA THRU THE WEEKEND. CRITICAL THICKNESSES
ARE MARGINAL THROUGH MOST OF THE PERIOD...SO SNOW IS POSSIBLE ACROSS
THE NRN PARTS. HIGH PRESSURE FINALLY BUILDS IN BY MONDAY.

THE 12Z GFS MEANWHILE DROPS ENERGY OUT OF THE ROCKIES INTO THE
PLAINS AND DEVELOPS A DEEP LOW FRI NGT. IN RESPONSE TO THE LOW A
WRMFNT DEVELOPS OVER THE OH VLY FRI NGT AND OVERRUNNING PCPN SPREADS
OVER THE FA LATE FRI NGT. THE LOW GRADUALLY WORKS E UP THE OH VALLEY
PRODUCING PCPN THE ENTIRE WEEKEND.

WITH THE BLEND BETWEEN THE MODELS USED HPC FOR TEMPERATURES THROUGH
THE PERIOD.

&&

.AVIATION /19Z MONDAY THROUGH SATURDAY/...
FRONTAL BOUNDARY WILL STAY IN THE VICINITY THROUGH THE TAF PERIOD.
GREATEST CHANCE OF PRECIPITATION WILL BE DURING THE AFTERNOON
HOURS TODAY. SCATTERED SHOWERS AND THUNDERSTORMS HAVE DEVELOPED
NEAR THE NORTHERN TAF SITES AND THEREFORE HAVE MENTION OF VCSH AND
CB. DUE TO SCATTERED HIT AND MISS NATURE OF THE STORMS DID NOT PUT
TSRA IN THE TAF FORECAST AT THIS TIME. WINDS WILL CONTINUE TO GUST
DURING THE AFTERNOON HOURS BEFORE SUBSIDING THIS EVENING. MODEL
SOUNDINGS ARE STILL INDICATING LOW LEVEL MOISTURE LATE DURING THE
OVERNIGHT HOURS AND INTO PART OF THE DAY ON TUESDAY. SINCE THIS
HAS BEEN OVERDONE LATELY DECIDED DID NOT GO AS LOW AS THIS WAS
SUGGESTING AND WENT MVFR FOR NOW.

OUTLOOK...MVFR CEILINGS POSSIBLE ON TUESDAY. MVFR CEILINGS AND
VISIBILITIES POSSIBLE WEDNESDAY INTO FRIDAY.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...FRANKS
NEAR TERM...FRANKS
SHORT TERM...FRANKS
LONG TERM...SITES
AVIATION...NOVAK
Hazardous weather outlook, Mar 21, 5:06 AM EDT, 12 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
506 AM EDT MON MAR 21 2011

INZ075-080-KYZ089>100-OHZ063>065-071>074-077>082-088-220915-
OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-FAYETTE OH-PICKAWAY-
FAIRFIELD-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-
HIGHLAND-ADAMS-PIKE-SCIOTO-
506 AM EDT MON MAR 21 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST
KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...SOUTH CENTRAL OHIO
AND SOUTHWEST OHIO.

.DAY ONE...TODAY AND TONIGHT.

A FRONTAL BOUNDARY WILL PUSH SOUTH INTO THE AREA THROUGH THIS
AFTERNOON...RESULTING IN A CHANCE OF SHOWERS AND THUNDERSTORMS. A
FEW OF THE THUNDERSTORMS MAY APPROACH SEVERE LIMITS LATER THIS
AFTERNOON...ESPECIALLY TO THE SOUTHEAST OF INTERSTATE 71. THE
PRIMARY SEVERE THREAT WILL BE LARGE HAIL AND DAMAGING WIND GUSTS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

A FRONTAL BOUNDARY WILL REMAIN DRAPED ACROSS THE AREA THROUGH
MID WEEK. A LOW PRESSURE SYSTEM MOVING EAST ALONG THE BOUNDARY
WILL RESULT IN THE POSSIBILITY OF STRONG TO SEVERE THUNDERSTORMS ON
WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

INZ050-058-059-066-073-074-OHZ026-034-035-042>046-051>056-060>062-
070-220915-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-HARDIN-MERCER-
AUGLAIZE-DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-
MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-BUTLER-
506 AM EDT MON MAR 21 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...CENTRAL OHIO...MIAMI VALLEY OF
OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

A FRONTAL BOUNDARY WILL REMAIN DRAPED ACROSS THE AREA THROUGH
MID WEEK. A LOW PRESSURE SYSTEM MOVING EAST ALONG THE BOUNDARY
WILL RESULT IN THE POSSIBILITY OF STRONG TO SEVERE THUNDERSTORMS ON
WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Mar 21, 5:45 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
545 PM EDT MON MAR 21 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0538 PM     TSTM WND DMG     PEEBLES                 38.95N 83.41W
03/21/2011                   ADAMS              OH   TRAINED SPOTTER

            TREES DOWN ACROSS THE ROAD 3 MILES SOUTH OF PEEBLES.

&&

MIKEG
Local storm report, Mar 21, 5:46 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
546 PM EDT MON MAR 21 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0539 PM     HAIL             PEEBLES                 38.95N 83.41W
03/21/2011  M1.00 INCH       ADAMS              OH   TRAINED SPOTTER

            3 MILES SOUTH OF PEEBLES

&&

MIKEG
Local storm report, Mar 21, 5:47 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
547 PM EDT MON MAR 21 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0541 PM     HAIL             3 S LANCASTER           39.68N 82.60W
03/21/2011  M0.50 INCH       FAIRFIELD          OH   TRAINED SPOTTER

&&

MIKEG
Local storm report, Mar 21, 5:50 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
550 PM EDT MON MAR 21 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0525 PM     HAIL             4 NE PEEBLES            38.99N 83.35W
03/21/2011  U1.25 INCH       ADAMS              OH   PUBLIC

            TIME IS ESTIMATED

0513 PM     HAIL             1 WSW WINCHESTER        38.94N 83.67W
03/21/2011  U1.00 INCH       ADAMS              OH   PUBLIC

            TIME SIZE AND LOCATION WERE ESTIMATED

&&

JOHNF
Local storm report, Mar 21, 5:53 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
553 PM EDT MON MAR 21 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     HAIL             3 NNE SEAMAN            38.98N 83.56W
03/21/2011  U1.25 INCH       ADAMS              OH   PUBLIC

            TIME SIZE AND LOCATION ESTIMATED.

&&

JOHNF
Local storm report, Mar 21, 5:58 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
558 PM EDT MON MAR 21 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0535 PM     HAIL             3 NE LUCASVILLE         38.92N 82.96W
03/21/2011  U0.75 INCH       SCIOTO             OH   PUBLIC

0536 PM     HAIL             1 WNW MCDERMOTT         38.84N 83.09W
03/21/2011  U1.00 INCH       SCIOTO             OH   PUBLIC

&&

JOHNF

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 21, 9:42 AM EDTSpecial Weather StatementILNFairfield48 min
Mar 21, 2:01 PM EDTSpecial Weather StatementILNGreene29 min
Mar 21, 3:42 PM EDTSpecial Weather StatementILNClinton, Warren63 min
Mar 21, 4:35 PM EDTSpecial Weather StatementILNHighland55 min
Mar 21, 5:05 PM EDTSevere Thunderstorm WarningILNAdams, Highland, Pike, Scioto40 min
Mar 21, 5:38 PM EDTSevere Thunderstorm WarningILNAdams, Scioto37 min
Mar 21, 6:29 PM EDTSpecial Weather StatementILNBrown61 min
Mar 21, 6:52 PM EDTSevere Thunderstorm WarningILNAdams, Brown, Clermont, Highland38 min
Mar 21, 7:47 PM EDTSpecial Weather StatementILNAdams28 min
Mar 21, 7:55 PM EDTSpecial Weather StatementILNAdams35 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.